# SDR AALA202103309019

- Difficulty date: March 9, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 32,884 hours, 13,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORROSION ON RIGHT TRANSITION PANEL BETWEEN STA 727I - 727J. REPLACED TRANSITION ZEE ASSEMBLY IAW SRM 51-40-02.
